American Journal of Applied Sciences

On Quasi E-Convex Bilevel Programming Problem

E. A. Youness and O. M.A. Al-Olaa

DOI : 10.3844/ajassp.2005.565.568

American Journal of Applied Sciences

Volume 2, Issue 2

Pages 565-568

Abstract

Bilevel programming problems involve two optimization problems where the data of the first one is implicity determined by the solution of the second. This study introduces the notions of E-convexity and quasi E-convexity in bilevel programming problems to generalize quasi convex bilevel programming problems.

Copyright

© 2005 E. A. Youness and O. M.A. Al-Olaa. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.